I’ve always had thick skin on my fingers. But for the last few months, when I’ve picked at the skin around my fingernails, the top layer is super thin, and under it is red pulpy flesh. The only chemical that goes on my hands is Rosiver cream, and I’ve been using that daily for the last few months, and more or less frequently for years. Curiously enough, my little finger, that doesn’t normally have cream touch it, is fine. Has anyone else had this issue? Can ivermectin cream thin your skin?
Doubtful. All it is a de-wormer with cetaphil lotion as a carrier. Apply it to another part of your hand, like the webbing between thumb and index and see if you get the same result. Time to do self-tests. But I don’t think it’s the rosiver.
Never had a problem myself but i always wash it off with water after applying. Maybe something else is going on there.
If that would be caused by ivermectin on your hands, than I would expect that the skin on the face would also have a problem with it, and only the hand that is used to apply it on the face. But you have it on both hands?
The skin on my fingers can get thin, dry and cracky during the winter, when the humidity is low. But it doesn’t get red like that. Are you using a different hand soap?
Maybe it’s dyshidrosis?
or hand eczema: